MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c502 module serial number was (b)(6).The field service engineer (fse) replaced rinse tubing, valves for the rinse probes, gear head pump and vacuum valves.The sample arm with sample probe, reagent probe, and probe rinse were adjusted.The customer has added an additional wash and has had no further issues.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned low results for multiple patient samples tested for urea/bun on a cobas 8000 cobas c 502 module.Discrepant results were provided for 1 patient sample.The initial result was 9.7 mmol/l.The repeat result was 14.4 mmol/l.The sample was repeated on a different c502 module with a result of 14.6 mmol/l.
 
Additional Manufacturer Narrative
Section d, device identification, was updated.Relevant fields of sections d and g were updated.The urea/bun reagent lot number and expiration date were not provided.The instrument was checked, and carryover checks were performed.There were many abnormal aspiration and sample short alarms before and after the date of the event.As multiple service actions were performed, the specific cause of the event could not be determined.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 8000 COBAS C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24626248
Report Number1823260-2026-00968
Device Sequence Number9068641
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale